Publications Mathématiques de l'Institut des Hautes Études Scientifiques

, Volume 45, Issue 1, pp 101–145

Riemann-roch for singular varieties

  • Paul Baum
  • William Fulton
  • Robert Macpherson
Article

DOI: 10.1007/BF02684299

Cite this article as:
Baum, P., Fulton, W. & Macpherson, R. Publications Mathématiques de L’Institut des Hautes Scientifiques (1975) 45: 101. doi:10.1007/BF02684299

Copyright information

© Publications mathématiques de l’I.H.É.S 1975

Authors and Affiliations

  • Paul Baum
    • 1
  • William Fulton
    • 1
  • Robert Macpherson
    • 1
  1. 1.Brown UniversityProvidence